# SDR YENA2024090301215

- Difficulty date: September 1, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 02215
- Aircraft time: 76,729 hours, 27,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON FR68 LH DOOR STOP FITTING Ñ1 AREA AT UPPER I NB HOLE. CRACK DIRECTION 6 AND 11 OCLOCK VIEW LOOKING AFT. CRACK D= 0. 165 INCH; REF AEROMAN N/R 2024- 458268, ACCOMPLISHED REPAIR OF CRACK FOUND ON DOOR STOP FITTING #1 AT FR68 AT THE L2 DOOR IN ACCORDANCE WITH AEROMAN EA# 53-9032-24 REV 0 (COVER AND PART 1) AND AIRBUS RDAF 81439570/003/2024#A AND EC NO A24-1060-01.
